RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 86–94 (Mi vsgu126)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Local solvability of some problem with free border

N. Yu. Selivanovaa, M. V. Shamolinb

a Dept. of Mathematics and Mechanics, Lomonosov Moscow State University, Moscow, 117234, Russian Federation
b Institute of Mechanics, Lomonosov Moscow State University, Moscow, 119899, Russian Federation

Abstract: A certain single-phase problem with free border is studied. The local solvability of such problem is proved. The more general method investigated earlier is used in concrete event in this work.

Keywords: differential equations, local boundary problem, solvability.

Full text: PDF file (333 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.956.223
Received: 18.10.2011
Revised: 10.12.2011

Citation: N. Yu. Selivanova, M. V. Shamolin, “Local solvability of some problem with free border”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 86–94

Citation in format AMSBIB
\Bibitem{SelSha11}
\by N.~Yu.~Selivanova, M.~V.~Shamolin
\paper Local solvability of some problem with free border
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 86--94
\mathnet{http://mi.mathnet.ru/vsgu126}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu126
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:70
    Full text:34
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019